# SDR SWAA2023062972941

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 38,134 hours, 17,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EXIT DOOR EMERGENCY LIGHT INOP.<[01] REMOVED & REPLACED AFT LH OVERWING EXIT DOOR LIGHT REF. AMM 33-51-04. OPS CHECK OK.
